CONVERGENCE OF WEIGHTED SUMS FOR DEPENDENT RANDOM VARIABLES Liang, Han-Yang; Zhang, Dong-Xia; Baek, Jong-Il;
We discuss in this paper the strong convergence for weighted sums of negative associated (in abbreviation: NA) arrays. Meanwhile, the central limit theorem for weighted sums of NA variables and linear process based on NA variables is also considered. As corollary, we get the results on iid of Li et al. () in NA setting.
strong convergence;weighted sum;Cesaro mean;central limit theorem;negatively associated random variable.;
Asymptotics of estimators in semi-parametric model under NA samples, Journal of Statistical Planning and Inference, 2006, 136, 10, 3362
ON ALMOST SURE CONVERGENCE FOR WEIGHTED SUMS OF LNQD RANDOM VARIABLES, Honam Mathematical Journal, 2012, 34, 2, 241
An almost sure central limit theorem for products of sums under association, Statistics & Probability Letters, 2008, 78, 4, 367
Empirical likelihood for partially linear models under negatively associated errors, Journal of Systems Science and Complexity, 2016, 29, 4, 1145
Convergence of Weighted Linear Process forρ-Mixing Random Variables, Discrete Dynamics in Nature and Society, 2007, 2007, 1
On Convergence of Weighted Sums of LNQD Random, Communications for Statistical Applications and Methods, 2012, 19, 5, 647
An Extension of the Almost Sure Central Limit Theorem for Products of Sums Under Association, Communications in Statistics - Theory and Methods, 2013, 42, 3, 478
An almost sure central limit theorem for products of sums of partial sums under association, Journal of Mathematical Analysis and Applications, 2009, 355, 2, 708
Asymptotic normality and strong consistency of LS estimators in the EV regression model with NA errors, Statistical Papers, 2013, 54, 1, 193
Evaluating prognostic accuracy of biomarkers in nested case-control studies, Biostatistics, 2012, 13, 1, 89
K. Alam and K. M. L. Saxena, Positive dependence in multivariate distributions, Comm. Statist. Theory Methods A10 (1981), 1183–1196.
P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968
Z. W. Cai and G. G. Roussas, Berry-Esseen bounds for smooth estimator of distribution function under association, Nonparametric Statist. 11 (1999), 79–106
Y. S. Chow and T. L. Lai, Limiting behavior of weighted sums of independent random variables, Ann. Probab. 1 (1973), 810–824
Y. Deniel and Y. Derriennic, Sur la convergence presque sure, au sens de Cesàro d'ordre $\alpha$, 0 < $\alpha$ < 1, de variables aléatoires et indépendantes et identiquement distribuées, Probab. Theory Related Fields 79 (1988), 629–636.
P. Hall and C. C. Heyde, Martingale Limit Theory and Its Applications, New York, Academic Press, 1980
B. Heinkel, An infinite-dimensional law of large numbers in Cesaro's sense, J. Theoret. Probab. 3 (1990), 533–546
K. Joag-Dev and F. Proschan, Negative association of random variables with applications, Ann. Statist. 11 (1983), 286–295
T.-S. Kim and J.-I. Baek, A central limit theorem for stationary linear processes generated by linearly positively quadrant dependent process, Statist. Probab. Lett. 51 (2001), 299–305
D. L. Li, M. B. Rao, T. F. Jiang and X. C. Wang, Complete convergence and almost sure conver-gence of weighted sums of random variables, J. Theoret. Probab. 8 (1995), 49–76
H. Y. Liang and C. Su, Complete convergence for weighted sums of NA sequences, Statist. Probab. Lett. 45 (1999), 85–95
H. Y. Liang, Complete convergence for weighted sums of negatively associated random variables, Statist. Probab. Lett. 48 (2000), 317–325
H. Y. Liang and B. Y. Jing, Asymptotic properties for estimates of nonparametric regression models based on negatively associated sequences, Submitted, 2002
G. G. Lorentz, Borel and Banach properties of methods of summation, Duke Math. J. 22 (1955), 129–141
P. Matula, A note on the almost sure convergence of sums of negatively dependences random variables, Statist. Probab. Lett. 15 (1992), 209-213.
D. S. Mitrinovic, Analytic Inequalities, New York, Springer, 1970.
M. Peligrad and S. Utev, Central limit theorem for linear processes, Ann. Probab. 25 (1997), no. 1, 443-456.
P. C. B. Phillips and V. Solo, Asymptotics for linear processes, Ann. Statist. 20 (1992), 971-1001.
G. G. Roussas, Asymptotic normality of random fields of positively or negatively associated processes, J. Multivariate Anal. 50 (1994), 152-173.
Q. M. Shao, A comparison theorem on maximum inequalities between negatively associated and independent random variables, J. Theoret. Probab. 13 (2000), 343-356.
Q. M. Shao and C. Su, The law of the iterated logarithm for negatively associated random variables, Stochastic Process. Appl. 83 (1999), 139-148.
W. F. Stout, Almost Sure Convergence, Academic Press, New York, 1974
C. Su, L. C. Zhao and Y. B. Wang, Moment inequalities and week convergence for negatively associated sequences, Sci. China Ser. A 40 (1997), 172-182.